A little more than 2 years back I got typhoid and that time my period was irregular and all of a sudden I got acne and increase in skin melanin of not just my face but my entire body. I used to have beautiful skin but ir all changed OVERNIGHT. As soon as I got my periods,thw skin darkening and acne disappeared.My skin got a healthy glow like before but after my periods got over the skun darkening and acne returned. Ever since then my skin has remained the same infact even worse. I look tired, tanned inspite of not going out in the sun and acne has reduced due to birth control pills that I had raken for 6 months. My skin used to glow only during my periods but since the last few months even that stopped. My skin has turned worse and it looks dull making me look sick along with dark circles. I did a liver function test,lh and fsh,thyroid,diabetes,addisons and adrenal problem,blood tests,hepatitis,androgens etc. I didn't test my estrogen though. My fsh was high and ultrasound showed pcos for which Im taking medications. Im not on bcp just some tablets called glycomet. Since the last 10 months I started getting fatigue, tiredness, chills and extreme drowsiness. Reports showed I got vitamin d3 deficiency and heavy iron deficiency. I also had low grade fever for 4 weeks. Im taking meds for iron and d3 but I still feel chills and tiredness. My eyes feel and look tired. My androsteridione and 17 hydroxypeogesterone are high. My endocrinologist says that I have no hormonal problem and its just pcos. My question is how does my skin radically change during my periods? my darkening vanishes. my skin turned dark all of a sudden which is not normal and spread to my entire body even unexposed. my health has deteriorated greatly. I feel depressed and low all the time. Please help me. It would be great if you all could even ask your doctors about this. It would be of great help to me :'(
Acne, irregular periods and depression can be due to PCOS for which you are already taking Glycomet. The tiredness and fatigue are due to iron and vitamin D deficiency. The change in facial skin can be attributed to the hormonal changes that occur during periods. Treatment for hyperpigmentation involves hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. Please discuss these options with your dermatologist before using them.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.